# SDR ASAA2016021115430

- Difficulty date: February 11, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 35,084 hours, 10,555 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spinner
- Part number: 3370051180
- Condition: Worn
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF T/C 78472002, NR 2 ENGINE FRONT SPINNER BLACK ANODIZED COATING WORN TO LIMITS. ACFT GROUNDED.  R & R NR 2 ENGINE FRONT SPINNER REF T/C 78472002.
